# SDR SWAA2021021141565

- Difficulty date: January 6, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER BS 663.75 RH AT MAIN WHEEL WELL COMPARTME / PERFORMED A TEMPORARY REPAIR ON VAPOR VARRIER BS663.75 RH AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 57-10-10-1A-2 PAR 2C. DO A VISUAL INSPECTION ON THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY IAW B737-700 SRM 57-10-10-1A-2 PAR 2C(4)(A)(6)
